# SDR SIMA201906108001

- Difficulty date: June 8, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 36,354 hours, 31,776 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 532
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF RUBBERY SMOKE AT FL 260 ALL COCKPIT INDICATIONS IN COCKPIT WERE NORMAL AOM PERFORMED AND DIVERTED AS REQUIRED.-C/A-INSPECTED GALLEY AND CABIN BALLETS LAMPS AND FLASH LIGHTS AND COCKPIT LIGHTS FOR ABNORRMAL SMELL COMPLIED WITH ETN-EM-72-034 R 10 NO SMELL NOTED. REMOVED AND REPLACED #1 RECIRCULATION FAN AS PER AMM 21-24-01. OPS CHECK GOOD AS PER AMM 21-20-00. REMOVED AND REPLACED #2 INVERTER ASSY AS PER AMM 21-26-03. OPS CHECK GOOD AS PER AMM 21-26-00. REMOVED COLLARS AND CLOSED CIRCUIT BRAKERS AS PER AMM 21-26-03 AND AMM 21-24-01. SYSTEMS RESTORED.
